π₯ Say goodbye to pain, hello to life!
Genexa Acetaminophen 500mg Extra Strength Pain Reliever & Fever Reducer offers a powerful solution for temporary relief from headaches, backaches, toothaches, and minor arthritis pain. With 50 caplets in each package, this physician-formulated product is free from artificial preservatives and common allergens, making it a safe choice for adults and children aged 12 and over.
K**S
Just Clean Medicine. Medicine doesn't need poisonous "inactive ingredients" added to them.
Acetaminophen without harmful additives that you find in 'essentially' all other brands of acetaminophen. Food colors (normally petroleum based), titanium dioxide (used to whiten, carcinogen), corn starch (non-organic so it will contain pesticides) and many other harmful additives are added to virtually all over-the-counter drugs. Many of these additives have been banned in most European countries and Japan as dangerous. In small quantities, the body can usually clean these out, but these chemicals are now in almost all processed food, pharmaceuticals, cosmetics, clothing and more. These compounds have been found to cause a huge array of diseases that were rare 50 years ago but have become common in American society. They don't kill quickly. But as our bodies are gradually overwhelmed, they get sick, sometimes from multiple diseases at once and starting earlier and earlier in life as the amount of exposure continues to increase.
T**M
Works well
Works same as other brands. Best part is the lack of added, unnecessary and unhealthy additives. I won't be going back to other acetaminophen brands again. Finally a pharmaceutical company who's actually thinking about all of the consequences of their products.
N**E
Works just as well as name brand
This product works just as well as name brand - but clean ingredients! Itβs a no brainer for me!
A**O
Works better than. The leading brand
Even though says on the ingredients bottle 500mm acetaminophen....manage to work better and faster then ty..le..nol ...also is way cheaper
A**Y
Great alternative to tylenol
I am pregnant and wanted something less toxic than tylenol. This works great!! The pills aren't small but that doesn't bother me. I will keep using this for headache relief.
M**S
I'm all about the ingredients
Seriously when the doctors told me to take tylenol for my high pain levels I just couldn't and I refused. I have dealt with my pain for over 4 years with nothing to help on the really bad days. I was super excited when someone recommended this brand to me. They don't make my migraines come on with added dyes and I know that they are not hiding any ingredients in there from me. They also really work too, I get relief from a really bad day. I totally trust Genexa for our home medicine cabinet needs and I would recommend them to anyone that asks.
A**R
Works like they should! π
Needed something deliveredGood Value.Generic Acetaminophen.A few broken tablets.
C**.
Pain relief without the additives
It is such a relief to find a product that doesn't contain all the nasty additive ingredients that are so unnecessary. I appreciate what this company is doing and hope they are able to expand their selection of products because I will be a return customer.
Trustpilot
5 days ago
1 month ago